Volume 4, Issue 12 (Mar 2007)                   jor 2007, 4(12): 35-47 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

سعیدی محمود, خوش کنار علی, ایلی موسی. محاسبه جواب های تقریبی و غیرعددی برای معادله شکار و شکارچی لوتکاری، ولترا و مقایسه آن با جواب های عددی. jor. 2007; 4 (12) :35-47
URL: http://jamlu.liau.ac.ir/article-1-37-en.html
Abstract:   (8639 Views)
This article has no abstract.
Type of Study: Research | Subject: General
Received: 2006/09/6 | Published: 2007/03/15

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.